Does anyone know if/have experience of asthma meds (especially long term steroids) affecting the menstrual cycle?
I've always been 'lucky'(!) to have a regular cycle since I was 13, no probs at all, and then last year, when everything went wrong with my asthma, I had several hospital admissions and was on pred for months (previously I've only had short courses), my cycle messed up completely and despite having got off the pred (although I am on lots of other stuff) things haven't gone back to normal, leaving me with two-week long, irregular (but closer together than they should be ), very heavy and getting progressively more painful periods.
My GP has been great and we've been working to find painkillers that help and we've talked about other options as this is really getting me down. However, it would really help me to know why this sudden change - she's said she doesn't think steroids could do this, but my asthma meds have been the only change (unlikely to be stress, as I've had stress before which hasn't had any impact). So I was just wondering, it could well be a coincidence (but running out of options!!), but has anyone else had similar experiences?